Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 331, NWS Springfield, MO

November 14, 2005McDonald County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Nov 14, 2005, 11:56 PM CST for McDonald County, Missouri. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 14, 2005, 11:56 PM CST (05:56 UTC)
Expired
Nov 15, 2005, 12:13 AM CST
In force
17 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County McDonald County, MO

The radar

The Tulsa radar (KINX), 110 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 14, 9:28 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 150558
SVRSGF
MOC119-150700-
/O.NEW.KSGF.SV.W.0331.051115T0556Z-051115T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 PM CST MON NOV 14 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCDONALD COUNTY IN MISSOURI.

* UNTIL 100 AM CST.

* AT 1155 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  NOEL...OR 11 MILES NORTH OF GRAVETTE...AND MOVING NORTHEAST AT 75
  MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  5 MILES SOUTHEAST OF GOODMAN BY 1205 AM CST.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR MISSOURI.

LAT...LON 3663 9462 3649 9461 3649 9442 3674 9407
      3675 9449

$$

IZZI
1 follow-up statement
000 
WWUS53 KSGF 150613
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1213 AM CST TUE NOV 15 2005

MOC119-150623-
/O.CAN.KSGF.SV.W.0331.000000T0000Z-051115T0700Z/
MCDONALD MO-
1213 AM CST TUE NOV 15 2005

...THE SEVERE THUNDERSTORM WARNING FOR MCDONALD COUNTY HAS BEEN
CANCELLED...

AT 1210 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3663 9462 3649 9461 3649 9442 3674 9407
      3675 9449

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 7:49 PM CST, 4 hours 7 minutes earlier.

Area forecast discussion, Nov 14, 7:49 PM CST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 PM CST MON NOV 14 2005

...SEVERE WEATHER POSSIBLE LATE TONIGHT AND TUESDAY...
...MUCH COLDER AIR ON THE WAY...

.DISCUSSION...

QUICK UPDATE. ELEVATED STORMS ONGOING NORTH OF THE THE SURFACE WARM
FRONT OVER NORTHERN AR. SHOULD SEE RAPID MOISTURE ADVECTION AND LIFT
OVER THE FRONT AS LOW LEVEL WIND FLOW INCREASES IN RESPONSE TO
DEEPENING STORM OVER THE PLAINS. 00Z KSGF SOUNDING SHOWS INVERSION
UP TO JUST ABOVE 850MB AND NOT ALL THAT IMPRESSIVE ABOVE THE
INVERSION EITHER. WITH 700-500MB HEIGHT FALLS...SHOULD SEE
STEEPENING MIDLEVEL LAPSE RATES WITH TIME TONIGHT...ALONG WITH
INCREASINGLY WARM/MOIST AIR ADVECTION AT LOW LEVELS. DEEP LIFT WILL
OCCUR BY MIDNIGHT AS AREA FALLS UNDER THE RIGHT ENTRANCE REGION OF
AN UPPER 300MB JET. COUPLED JET MAY ALSO ENHANCE LIFT LATE TONIGHT
AND MONDAY MORNING AS UPSTREAM 120KT JET NOSES INTO SE KS/WESTERN
MO. ELEVATED SEVERE TSTMS WITH HAIL WILL BECOME MORE LIKELY WITH
TIME THIS EVENING. BY LATE TONIGHT WITH WARM FRONT LIFTING INTO
SOUTHERN MO...NAM POINT SOUNDING NEAR WEST PLAINS BY 12Z LOOKS
FAVORABLE FOR NEAR SURFACE BASED CONVECTION AHEAD OF THE APPROACHING
DEEPENING SURFACE LOW AND COLD FRONT WITH 0-3KM HELICITY APPROACHING
500 M2/S2. WONT TAKE MUCH INSTABILITY GIVEN THE PROGGED WIND
PROFILES TO GET SUPERCELLS GOING TONIGHT IN FAR SOUTHERN MO.

ANOTHER PROBLEM IN THE NEAR TERM: FOG. STRATUS ALREADY WIDESPREAD
NORTH OF THE WARM FRONT...AND WILL LIKELY BUILD DOWN WITH TIME. WILL
NEED TO WATCH TRENDS...IF IT BECOMES WIDESPREAD A SHORT FUSED
NPW/FOG ADVISORY MAY BE REQUIRED. DSA

...PREVIOUS DISCUSSION 245 PM...

WARM AIR ADVECTION SHOWERS AND EMBEDDED THUNDERSTORMS HAD SPREAD
EAST INTO SOUTHEAST MISSOURI AT EARLY AFTERNOON. THIS ACTIVITY WAS
WELL NORTH OF A WARM FRONT THAT WAS LOCATED ACROSS SOUTHERN
ARKANSAS...AND EAST OF A SHORTWAVE LIFTING NORTHEAST ACROSS NORTHERN
MISSOURI. A MOISTURE RICH AIRMASS WAS IN PLACE SOUTH OF THIS FRONT
WITH SURFACE DEWPOINTS IN THE MIDDLE 60S.

A VERY ACTIVE PATTERN IS ANTICIPATED TONIGHT AND TUESDAY AS A
POWERFUL AUTUMN STORM SYSTEM TAKES SHAPE. A 135 KT JET STREAKING
FROM THE NORTHWEST U.S. WILL CARVE OUT A SHARP UPPER TROUGH ACROSS
THE CENTRAL U.S. BY TUESDAY MORNING. STRONG SYNOPTIC SCALE LIFT
COUPLED WITH STRONG WARM ADVECTION IN ADVANCE OF THE WARM FRONT
LIFTING NORTH OUT OF ARKANSAS WILL CAUSE THUNDERSTORMS TO INCREASE
IN COVERAGE AND INTENSITY TONIGHT. ALTHOUGH THE STORMS WILL
INITIALLY BE ELEVATED IN NATURE...STRONG WIND FIELDS WILL SUPPORT
THE POTENTIAL OF LARGE HAIL. AS THE WARM FRONT LIFTS NORTH INTO FAR
SOUTHERN MISSOURI DURING THE PREDAWN HOURS...THUNDERSTORMS MAY
BECOME SURFACE BASED THUS INCREASING THE THREAT OF DAMAGING WINDS.
DESPITE WEAK SURFACE BASED INSTABILITY STRONG LOW LEVEL SHEAR WILL
ALSO SUPPORT THE POTENTIAL OF TORNADOES TOWARD SUNRISE AND INTO
TUESDAY MORNING ALONG AND SOUTH OF THE WARM FRONT. THE SEVERE
WEATHER THREAT WILL BE MAXIMIZED NEAR AND SOUTH OF A DEEPENING
SURFACE LOW THAT WILL TRACK FROM NORTHEAST OKLAHOMA TO EAST CENTRAL
MISSOURI. THE POTENTIAL OF STRAIGHT LINE DAMAGING WINDS WILL ALSO
INCREASE TUESDAY MORNING AS A PROGGED 85 KT MID LEVEL JET STREAKS
INTO THE AREA.

SYNOPTIC PATTERN ALONG WITH IMPRESSIVE MOISTURE TRANSPORT...AND
PRECIPITABLE WATER VALUES RISING TO NEAR 1.25 WILL SUPPORT LOCALLY
HEAVY RAINFALL AMOUNTS. THE HEAVIEST RAINFALL WILL LIKELY FALL ALONG
AND SOUTH OF INTERSTATE 44. LOCAL AMOUNTS IN EXCESS OF TWO INCHES
WILL BE POSSIBLE WHERE TRAINING CELLS SET UP. GIVEN THE RELATIVELY
DRY ANTECEDENT CONDITIONS A FLOOD WATCH WILL NOT BE ISSUED AT THIS
TIME.

MUCH COLDER AIR WILL PLUNGE INTO THE AREA TUESDAY AS THE POWERFUL
COLD FRONT SWEEPS EAST ACROSS THE OZARKS. TEMPERATURES WILL FALL
DURING THE DAY WITH WINDS OF 25 TO 35 MPH COMMON. HIGHER WIND GUSTS
TO 45 MPH CERTAINLY LOOK POSSIBLE CONSIDERING VERY STRONG COLD AIR
ADVECTION AND 925 MB WINDS ON THE ORDER OF 50 KTS. WIND ADVISORY MAY
BE NEEDED TUESDAY BUT WILL LET LATER SHIFTS ISSUE WHEN DETAILS
BECOME CLEARER.  PRECIPITATION SHOULD QUICKLY END BEHIND THE FRONT
TUESDAY AFTERNOON AND MID LEVEL DRY SLOT SPREAD INTO THE AREA.
HOWEVER CANNOT RULE OUT SPRINKLES OR EVEN FLURRIES ACROSS CENTRAL
MISSOURI IN CLOSER PROXIMITY TO DEEPER MOISTURE WRAPPING AROUND THE
EXITING SYSTEM.

COOL TEMPERATURES AND MORE TRANQUIL WEATHER CONDITIONS WILL PREVAIL
THE REMAINDER OF THE WEEK. THE COLDEST TEMPERATURES SO FAR THIS
SEASON WILL LIKELY OCCUR WEDNESDAY AND THURSDAY MORNINGS. LITTLE
CHANGE WAS MADE TO THE EXTENDED FORECAST.

FOSTER

&&

.AVIATION...

HAVE IFR CONDITIONS IN BOTH THE KJLN/KSGF TAFS. STRATUS ALREADY IN
AT KSGF SHORTLY AFTER 00Z AND KJLN VISIBILITY HEADED DOWN TOO.
THUNDERSTORMS WILL BECOME MORE NUMEROUS LATER TONIGHT UNTIL THE
PASSAGE OF THE COLD FRONT TUESDAY MORNING. EXPECT IFR CEILINGS WITH
STRONG NORTHWEST WINDS BEHIND THE FRONT LATE TUESDAY MORNING AND
AFTERNOON.

&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Nov 14, 6:13 PM CST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
613 PM CST MON NOV 14 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
613 PM CST MON NOV 14 2005

...SEVERE THUNDERSTORMS POSSIBLE TONIGHT AND TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

THUNDERSTORMS...THE STRONGEST STORMS MAY PRODUCE:

HAIL UP TO THE SIZE OF HALF DOLLARS
FREQUENT LIGHTNING.
LOCALLY HEAVY RAINFALL.
DAMAGING WINDS AND ISOLATED TORNADOES OVER SOUTHERN MISSOURI AFTER 3
AM.

  AREAS AFFECTED AND TIMING:

THUNDERSTORMS WILL DEVELOP OVER SOUTHERN MISSOURI EARLY THIS
EVENING. INSTABILITY AND WINDS ALOFT WILL BE SUPPORT SEVERE
THUNDERSTORMS ALONG AND SOUTH OF A PINEVILLE TO SALEM LINE THIS
EVENING WITH LARGE HAIL BEING THE INITIAL THREAT.

THE CHANCES FOR SEVERE WEATHER WILL LIFT NORTHWARD LATER TONIGHT
AFFECTING MUCH OF THE AREA AFTER MIDNIGHT. WHILE LARGE HAIL WILL BE
THE MAIN STORM HAZARD NORTH OF MISSOURI HIGHWAY 60 AND IN SOUTHEAST
KANSAS...AN ENHANCED THREAT OF DAMAGING WINDS AND ISOLATED TORNADOES
WILL ALSO OCCUR LATE TONIGHT AFTER 3 AM IN COUNTIES SOUTH OF
MISSOURI HIGHWAY 60.

  DISCUSSION:

THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING OVER SOUTHERN
MISSOURI AS A STORM SYSTEM STRENGTHENS ACROSS THE CENTRAL U.S. AND A
WARM FRONT LIFTS NORTH ACROSS ARKANSAS. THE INITIAL THREAT EARLY
TONIGHT WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL. HOWEVER...AS
THE WARM FRONT LIFTS INTO FAR SOUTHERN MISSOURI DURING THE PREDAWN
HOURS...THE POTENTIAL OF DAMAGING WINDS AND POSSIBLY A TORNADO WILL
INCREASE. THE RISK OF DAMAGING WINDS AND TORNADOES WILL BE DEPENDENT
ON AVAILABLE INSTABILITY...AND THE POSITION OF A STRENGTHENING LOW
PRESSURE SYSTEM OVER NORTHEAST OKLAHOMA AND THE ASSOCIATED WARM
FRONT. HOWEVER WITH A STRONG WIND FIELD IN PLACE...ONLY WEAK
INSTABILITY WILL BE NEEDED TO SUPPORT SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TUESDAY MORNING ACROSS
SOUTHERN MISSOURI. ALTHOUGH THE INSTABILITY WILL BE LIMITED...A
VERY STRONG WIND FIELD WILL BE FAVORABLE FOR THE DEVELOPMENT OF
SEVERE STORMS WITH DAMAGING WINDS AND POSSIBLY ISOLATED TORNADOES.

THE GREATEST RISK OF SEVERE WEATHER WILL BE EAST OF A LINE FROM
ROLLA TO BRANSON. THE STORMS WILL END BY EARLY AFTERNOON AS A
STRONG COLD FRONT SWEEPS EAST ACROSS THE AREA.

ALSO...STRONG NORTHWEST WINDS AND MUCH COLDER AIR WILL FOLLOW THE
FRONTAL PASSAGE TUESDAY WITH WIND GUST BETWEEN 30 AND 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND ON TUESDAY UNTIL
AFTER THE COLD FRONT PASSES THROUGH THE REGION.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER/DSA

In the hours before

Special weather statement, Nov 14, 8:24 PM CST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CST MON NOV 14 2005

MOZ096-105-150330-
DOUGLAS-OZARK-
824 PM CST MON NOV 14 2005

...SIGNIFICANT WEATHER ALERT FOR CENTRAL AND EASTERN DOUGLAS COUNTY
AND NORTHERN AND WESTERN OZARK COUNTIES UNTIL 930 PM CST...

AT 817 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 10 MILES SOUTHEAST OF
AVA TO 12 MILES NORTH OF DIAMOND CITY...OR ALONG A LINE EXTENDING
FROM 10 MILES SOUTHEAST OF AVA TO 21 MILES EAST OF BRANSON...AND
MOVING NORTHEAST AT 50 MPH.

THE STRONGER STORMS WITHIN THIS LINE ARE CAPABLE OF PRODUCING DIME
TO NICKEL SIZE HAIL AND FREQUENT LIGHTNING.

SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS IF YOU ARE IN THE
PATH OF THESE STORMS

IZZI
Special weather statement, Nov 14, 9:44 PM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CST MON NOV 14 2005

MOZ093-095>098-101>106-151100-
BARRY-CHRISTIAN-DOUGLAS-HOWELL-MCDONALD-NEWTON-OREGON-OZARK-
SHANNON-STONE-TANEY-
944 PM CST MON NOV 14 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 862 IN
EFFECT UNTIL 5 AM CST TUESDAY FOR THE FOLLOWING AREA...

IN MISSOURI THIS WATCH INCLUDES 11 COUNTIES

IN SOUTH CENTRAL MISSOURI

HOWELL... OREGON... SHANNON...

IN SOUTHWEST MISSOURI

BARRY... CHRISTIAN... DOUGLAS...
MCDONALD... NEWTON... OZARK...
STONE... TANEY...

THIS INCLUDES THE CITIES OF...ALTON...ANDERSON...AVA...BRANSON...
CASSVILLE...EMINENCE...FORSYTH...GAINESVILLE...GALENA...
KIMBERLING CITY...MONETT...NEOSHO...NIXA...OZARK...PINEVILLE...
THAYER...THEODOSIA...WEST PLAINS...WILLOW SPRINGS AND WINONA.
Local storm report, Nov 14, 10:47 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 PM CST MON NOV 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     FLASH FLOOD      3 W THORNFIELD          36.71N 92.71W
11/14/2005                   OZARK              MO   PUBLIC

            CREEKS OUT OF THEIR BANKS. CITIZEN REPORT OF 3.75 INCHES
            RELAYED THROUGH LOCAL MEDIA.

&&

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 8:47 PM CSTFlash Flood WarningSGFDouglas, Ozark, Taney8 hr
Nov 14, 9:29 PM CSTFlash Flood WarningSGFHowell8 hr
Nov 14, 11:14 PM CSTFlash Flood WarningSGFNewton6 hr
Nov 14, 11:36 PM CSTSevere Thunderstorm WarningSGFNewton39 min
Nov 14, 11:55 PM CSTSevere Thunderstorm WarningSGFLawrence44 min
Nov 15, 12:25 AM CSTFlash Flood WarningSGFChristian, Greene, Lawrence6 hr
Nov 15, 12:29 AM CSTSevere Thunderstorm WarningSGFChristian, Greene61 min
Nov 15, 1:29 AM CSTFlash Flood WarningSGFOregon, Shannon, Texas4 hr
Nov 15, 2:46 AM CSTSevere Thunderstorm WarningSGFTexas16 min
Nov 15, 10:00 AM CSTTornado WarningSGFDouglas, Wright35 min
Nov 15, 10:16 AM CSTTornado WarningSGFTexas52 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.